Next Article in Journal
Stability Analysis of a Fractional-Order Linear System Described by the Caputo–Fabrizio Derivative
Next Article in Special Issue
Preliminary Analysis of a Fully Ceramic Microencapsulated Fuel Thermal–Mechanical Performance
Previous Article in Journal
Convergence Analysis of Weighted-Newton Methods of Optimal Eighth Order in Banach Spaces
Previous Article in Special Issue
The Prolongation Structure of the Modified Nonlinear Schrödinger Equation and Its Initial-Boundary Value Problem on the Half Line via the Riemann-Hilbert Approach
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 199

Article: Primes in Intervals and Semicircular Elements Induced by p-Adic Number Fields Q p over Primes p
Authors: by Ilwoo Cho and Palle Jorgensen
Link: https://www.mdpi.com/2227-7390/7/2/199

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop